# SDR AALA202409164207

- Difficulty date: September 5, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 34,740 hours, 14,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501U187
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL FROM STA 500D+10 INCHES TO STA 500I, LBL 24. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R REPAIR 5, AND AARD 51-00-05-1.
